Metrics

From
A Problem of Pursuit Game with Various Constraints on Controls of Players by Fateh Allahabi and Mohammad Abdulkawi Mahiub International Journal of Partial Differential Equations and Applications. 2019, 6(1), 13-17 doi:10.12691/ijpdea-6-1-2
Views
3052
Html 2761
Abstract 291
16 November 2019 (publication date) through 25 October 2021 *
15.73 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1608
PDF480
Epub517
XML392
PPT0
Figures106
Tables113
Export: 1539
RIS454
BibTex626
Endnote459
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com